Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 154, NWS Philadelphia/Mount Holly

July 8, 20254 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 8, 2025, 5:34 PM EDT for 4 counties in Pennsylvania. It was in force for 41 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2025, 5:34 PM EDT (21:34 UTC)
Expired
Jul 8, 2025, 6:15 PM EDT
In force
41 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Bucks County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 5:40 PM EDTTSTM WND DMGConshohocken, PAtree down on i-76 near Gulph Mills.
Jul 8, 5:42 PM EDTTSTM WND DMG1 Se Whitpain Twp., PATrees and wires down around Whitpain Township. Time estimated from radar.
Jul 8, 5:42 PM EDTTSTM WND DMGGlenside, PA*Delayed Report* Multiple trees snapped and one uprooted with a shed destroyed. Time estimated from radar.
Jul 8, 5:58 PM EDTTSTM WND GST 53Northeast Philadelphia, PA
Jul 8, 6:05 PM EDTTSTM WND DMGLower Southampton Twp, PATrees and wires down in Lower and Upper Southampton Township. Time estimated from radar.
Jul 8, 6:07 PM EDTTSTM WND DMG1 Wnw Feasterville-Trev, PATrees and wires down in Trevose. Time estimated from radar.
Jul 8, 6:10 PM EDTTSTM WND DMG1 W Bensalem, PATrees and wires down. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:42 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 986 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
986 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
697 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

095 
WUUS51 KPHI 082134
SVRPHI
PAC017-045-091-101-082215-
/O.NEW.KPHI.SV.W.0154.250708T2134Z-250708T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
534 PM EDT Tue Jul 8 2025

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Eastern Montgomery County in southeastern Pennsylvania...
  Bucks County in southeastern Pennsylvania...
  Philadelphia County in southeastern Pennsylvania...
  Northeastern Delaware County in southeastern Pennsylvania...

* Until 615 PM EDT.

* At 534 PM EDT, severe thunderstorms were located along a line
  extending from near Geryville to near Ambler to Morris Park, moving
  northeast at 35 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Philadelphia, Trenton, Bensalem, Ewing, Lansdale, Bristol,
  Quakertown, Perkasie, Doylestown, Byram, Conshohocken, Palmyra,
  Hatboro, Souderton, Bedminster, Ambler, Jenkintown, Narberth,
  Chalfont, and Tinicum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with these storms. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4012 7478 4013 7482 3999 7506 3997 7532
      4016 7530 4042 7548 4051 7538 4061 7521
      4057 7518 4058 7512 4054 7507 4042 7506
      4040 7496 4033 7494 4030 7487 4024 7483
      4022 7477 4015 7472
TIME...MOT...LOC 2134Z 242DEG 32KT 4042 7542 4020 7523 3999 7528 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MJL
2 follow-up statements
620 
WWUS51 KPHI 082203
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
603 PM EDT Tue Jul 8 2025

PAC045-082212-
/O.CAN.KPHI.SV.W.0154.000000T0000Z-250708T2215Z/
Delaware PA-
603 PM EDT Tue Jul 8 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DELAWARE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern, central and northwestern New Jersey...and eastern and
southeastern Pennsylvania.

LAT...LON 4012 7478 4013 7482 3999 7506 3997 7528
      4019 7519 4051 7538 4060 7521 4057 7518
      4058 7512 4054 7507 4042 7506 4040 7496
      4033 7494 4030 7487 4024 7483 4022 7477
      4015 7472
TIME...MOT...LOC 2202Z 242DEG 32KT 4053 7515 4031 7496 4010 7502 

$$

PAC017-091-101-082215-
/O.CON.KPHI.SV.W.0154.000000T0000Z-250708T2215Z/
Montgomery PA-Bucks PA-Philadelphia PA-
603 PM EDT Tue Jul 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN MONTGOMERY...BUCKS AND PHILADELPHIA COUNTIES...

At 602 PM EDT, severe thunderstorms were located along a line
extending from Revere to near New Hope to Northeast Philadelphia,
moving northeast at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Philadelphia, Trenton, Bensalem, Ewing, Bristol, Quakertown,
Perkasie, Doylestown, Byram, Palmyra, Hatboro, Bedminster,
Jenkintown, Narberth, Chalfont, Tinicum, Beverly, Rockledge, New
Hope, and Yardley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4012 7478 4013 7482 3999 7506 3997 7528
      4019 7519 4051 7538 4060 7521 4057 7518
      4058 7512 4054 7507 4042 7506 4040 7496
      4033 7494 4030 7487 4024 7483 4022 7477
      4015 7472
TIME...MOT...LOC 2202Z 242DEG 32KT 4053 7515 4031 7496 4010 7502 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MJL
094 
WWUS51 KPHI 082211
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
611 PM EDT Tue Jul 8 2025

PAC017-091-101-082219-
/O.EXP.KPHI.SV.W.0154.000000T0000Z-250708T2215Z/
Montgomery PA-Bucks PA-Philadelphia PA-
611 PM EDT Tue Jul 8 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY...
BUCKS AND PHILADELPHIA COUNTIES WILL EXPIRE AT 615 PM EDT...

The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However heavy rain is still possible with
these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern, central and northwestern New Jersey...and eastern and
southeastern Pennsylvania.

Remember, a Severe Thunderstorm Warning still remains in effect for 
Southern Bucks County until 700 PM EDT.

LAT...LON 4012 7478 4013 7482 3999 7506 3997 7528
      4019 7519 4051 7538 4060 7521 4057 7518
      4058 7512 4054 7507 4042 7506 4040 7496
      4033 7494 4030 7487 4024 7483 4022 7477
      4015 7472
TIME...MOT...LOC 2209Z 242DEG 32KT 4055 7509 4033 7490 4012 7496 

$$

MJL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:55 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 8, 3:55 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
355 PM EDT Tue Jul 8 2025

.SYNOPSIS...
A slow moving frontal boundary will push southward into the
area tonight and then waffle across the Mid-Atlantic through late
week as additional disturbances move through. Bermuda high
pressure will be in place through the weekend, eventually
breaking down for the start of the new work week. Several
disturbances will pass through over the weekend as well.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
A Severe Thunderstorm Watch remains in effect for the entire
area until 9 PM this evening. The Flood Watch remains unchanged
through 10 PM this evening and the Heat Advisory remains
unchanged through 8 PM this evening.

The unsettled, active, and tropical weather pattern will continue
through Wednesday due to a slow-moving front which will work its way
toward the area but won't cross fully through the area until Friday.

This boundary is acting as the main trigger for convection this
afternoon in both the severe and hydro departments. Latest radar and
satellite imagery depict a broken line of thunderstorms over Central
Pennsylvania down into Maryland and northern Virginia. As the
atmosphere continues to destabilize this afternoon, anticipation is
for this line to congeal and strengthen as cold pool consolidation
should occur as the line of storms tracks east into the area. Timing
of storms looks be from now until 8-9 PM tonight from west to east.
The primary threat will be damaging wind gusts up to 70 mph as steep
low-level lapse rates are present in addition to moisture loaded
downdrafts. For this reason, SPC has maintained a SLIGHT risk for
severe weather today for our entire area. There also remains a hydro
threat as PWATs remain high and tall, skinny CAPE profiles are
present in soundings. Any storm will be capable of producing
efficient rainfall rates causing locally heavy rainfall. Thus, WPC
has kept the SLIGHT risk for the entire area this afternoon as well.
The line of storms will push south and east through the urban
corridor around rush hour and towards/off the coast by the evening
hours. Convection largely should be winding down by midnight,
however a few residual showers may remain around the area,
especially toward the coast. Skies tonight will remain mostly
cloudy, keeping temperatures to remain very mild overnight in the
upper 60s to mid 70s.

Wednesday will virtually be a rinse and repeat kind of day in terms
of the overall forecast, except the frontal boundary will have made
its way closer to the area, suppressing the overall threat of
convection a bit further south. Expecting partly cloudy skies in the
morning to give way to mostly cloudy skies come the afternoon. With
the tropical and deep moisture airmass persisting, in addition to
the nearby frontal boundary, yet another round of showers and
thunderstorms will develop mid-late afternoon on Wednesday. Greatest
threat will be from Philadelphia on south, where better atmospheric
parameters overlap with one another, so SPC has introduced a SLIGHT
risk in those areas, with a MARGINAL risk remaining elsewhere.
Similarly, WPC has kept a SLIGHT risk for excessive rainfall for
most of the area on Wednesday as little change in the overall
atmospheric environment is expected. Have considered extending the
current Flood Watch through Wednesday night, but due to there being
a large gap in between potential heavy rain periods, will have
future shifts consider another Flood Watch tonight. All in all
another muggy and humid day is expected. Temperatures will be a few
degrees cooler due to more cloud cover compared to today where heat
indicies will largely remain in the 90s for the majority of the
area. Looks like we'll fall short of needing any heat headlines
though.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
A warm and humid airmass will be over the Northeast and Mid-
Atlantic for the Short Term period. Surface dew points will be
in the low to mid 70s, along with highs generally in the mid
80s. This will yield heat index values in the low to mid 90s.
These high dew points will also keep low temperatures at night
quite warm, and lows will generally be in the lower 70s.

Unsettled weather will remain on tap as a frontal boundary will
hover over the area. Abundant low level moisture will be in
place given those high dew points, and PWATs will be up to and
in excess of 2 inches. Lingering showers and thunderstorms
Wednesday evening will be capable of locally heavy rain and
flash flooding. With SB CAPE values up to 1500 J/kg and 30 to 35
kt of 0-6 km Bulk Shear, cannot rule out damaging winds from
thunderstorms.

Another round of showers and thunderstorms will impact the area
Thursday afternoon and evening as shortwave energy approaches
from the west and passes through the region. Given how warm and
humid conditions will be, locally heavy rain and damaging wind
gusts are possible once again. This pattern continues on Friday.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Fairly typical summertime pattern on tap for the Long Term
period with warm and humid conditions. Surface dew points will
generally be in the mid 70s or so from Friday night through
around Sunday, and then dew points look to come down a bit for
the start of the new work week, generally in the upper 60s to
low 70s. It is also possible that during the peak heating of the
day that dew points drop by a few degrees due to mixing. Highs
will generally be in the mid to upper 80s, possibly around 90 in
some spots. This will give way to max heat index values in the
low to mid 90s.

A series of disturbances will pass through the region from time
to time, but confidence in timing and placement is low. Will
generally follow the NBM and go with 30 to 50 percent PoPs for
most of this time, though the NBM is indicating 60 percent PoPs
for the southern Poconos, Lehigh Valley, and Berks county on
Sunday due to a stronger system possibly approaching then.
Important to note that any showers and thunderstorms will mostly
be in the afternoon and evening hours, and there are not many
factors indicating precipitation would be widespread and
organized at this time.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of Today...Primarily VFR for the rest of the afternoon.
Scattered thunderstorms move into the area after 20Z, so have TEMPO
group at all terminals. VSBY/CIGs restrictions possible in
thunderstorms with locally gusty winds. Southwest winds around 5-10
kt with gusts up to 15 kt. Moderate confidence.

Tonight...VFR expected with MVFR ceilings possible after 06Z as some
stratus develops, however confidence is low, and generally have SCT
ceilings below 3000 ft to cover this potential. Showers and
thunderstorms will wane into the evening hours and taper off by
midnight. Southwest winds around 3-5 kt. Moderate-low confidence.

Wednesday...Primarily VFR with another round of showers and
thunderstorms developing by mid-late afternoon. Any showers and
storms may cause localized areas of VSBY/CIG restrictions.
Southwest winds around 5-10 kt. Moderate confidence.

Outlook...

Wednesday night through Sunday...Overall, VFR conditions.
However, afternoon and evening SHRA/TSRA may result in brief
sub-VFR conditions if a given storm passes over a terminal. Sub-
VFR conditions possible at night due to fog and low clouds, but
confidence low on timing and placement.

&&

.MARINE...
No marine headlines are in effect through Wednesday. South-southwest
winds around 10-20 kt this afternoon, diminish to around 5-10 kt
tonight, before increasing again on Wednesday to around 10-15 kt.
Seas of 3-4 feet. Showers and thunderstorms expected later this
afternoon into this evening, where localized wind gusts in excess of
34 kt are possible. Another round of thunderstorms expected on
Wednesday afternoon.

Outlook...

Wednesday night through Sunday...Sub-SCA conditions for this
period. Afternoon and evening showers and thunderstorms possible
each day. VSBY restrictions possible from time to time,
especially at night.

Rip Currents...

For today, winds shift southwesterly becoming more alongshore
flow around 5-10 mph in the morning increasing to 10-15mph in
the afternoon. Breaking wave heights should be in the 2-4 foot
range depending on beach orientation with a primary SE swell
increasing to 4 feet at a 6-8 second period. Given the tides
will be around low tide in the morning with the increase in
swell, will maintain a HIGH risk for rip currents for the
easterly facing beaches and MODERATE elsewhere.

For Wednesday, similar conditions are expected except we will
confine the HIGH risk of rip currents to the beaches in Atlantic
and Cape May Counties in NJ with a MODERATE risk elsewhere.

Rip currents occur often in the vicinities of jetties and piers and
the speed of the currents are generally maximized at low tides.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.HYDROLOGY...
A Flood Watch for flash flooding remains in effect until midnight.
This is a result of widespread showers/storms expected to overspread
portions of the area capable of producing rainfall rates in excess
of 2 inches per hour. If storms train over any one area for a period
of time, this could result in localized rainfall totals of 3+
inches. Main stem river flooding is not anticipated but flash
flooding of smaller streams/creeks and areas of poor drainage will
be possible. Please heed any road closures and law enforcement
instructions in case of flooding.

Another round of showers and thunderstorms are expected on Wednesday
afternoon and evening. Further flood watches are likely to be needed
at a later time to cover this potential.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ070-071-
     101>106.
     Flood Watch until midnight EDT tonight for PAZ060>062-070-071-
     101>106.
NJ...Heat Advisory until 8 PM EDT this evening for NJZ008>010-
     012>023-027.
     Flood Watch until midnight EDT tonight for NJZ001-007>010-
     012>027.
     High Risk for Rip Currents until 8 PM EDT this evening for
     NJZ024>026.
DE...Heat Advisory until 8 PM EDT this evening for DEZ001>003.
     Flood Watch until midnight EDT tonight for DEZ001>004.
MD...Heat Advisory until 8 PM EDT this evening for MDZ012-015-019-
     020.
     Flood Watch until midnight EDT tonight for MDZ012-015-019-020.
MARINE...None.

&&

SYNOPSIS...MPS
NEAR TERM...DeSilva
SHORT TERM...MPS
LONG TERM...MPS
AVIATION...DeSilva/MPS
MARINE...DeSilva/MPS
HYDROLOGY...PHI
Hazardous weather outlook, Jul 8, 3:49 PM EDT, 1 hour 45 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
349 PM EDT Tue Jul 8 2025

MDZ012-015-019-020-092000-
Kent MD-Queen Annes-Talbot-Caroline-
349 PM EDT Tue Jul 8 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SEVERE THUNDERSTORM WATCH 496 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Several rounds of showers and thunderstorms are expected this week.
A slight risk and a marginal risk for severe weather is outlooked
for Wednesday and Thursday, respectively. Any shower or thunderstorm
will be capable of producing heavy rainfall through the end of the
week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jul 8, 4:56 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
456 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Tstm Wnd Dmg     Honey Brook Twp         40.09N 75.90W
07/08/2025                   Chester            PA   Fire Dept/Rescue

            Wires and poles down. Time est.

&&
Local storm report, Jul 8, 5:08 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
508 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     Hail             Pottstown               40.25N 75.65W
07/08/2025  M1.00 Inch       Montgomery         PA   Trained Spotter

            Quarter-size hail in Pottstown. Video sent
            via social media. Time included with report.

&&

ZC
Local storm report, Jul 8, 5:09 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
509 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     Hail             Birdsboro               40.26N 75.81W
07/08/2025  M0.50 Inch       Berks              PA   Public

            Report from mPING: Half-inch (0.50 in.).

&&

DeSilva
Local storm report, Jul 8, 5:25 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
525 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     Tstm Wnd Dmg     Douglassville           40.26N 75.73W
07/08/2025                   Berks              PA   Fire Dept/Rescue

            Tree down on a residence. Time estimated
            from radar.

&&

ZC
Local storm report, Jul 8, 5:32 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
532 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Hail             New Hanover Twp         40.31N 75.56W
07/08/2025  E0.70 Inch       Montgomery         PA   Public

            Dime-size hail report relayed on social
            media.

&&

ZC
Local storm report, Jul 8, 5:34 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
534 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     Flash Flood      Coatesville             39.98N 75.82W
07/08/2025                   Chester            PA   Fire Dept/Rescue

            Water rescue on Merchant St.

&&

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 10:59 PM EDTFlood WatchPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery and 2 more23 hr
Jul 8, 3:04 PM EDTSevere Thunderstorm WarningPHIBerks41 min
Jul 8, 3:44 PM EDTSevere Thunderstorm WarningPHIBerks46 min
Jul 8, 4:05 PM EDTFlash Flood WarningPHIBerks4 hr
Jul 8, 4:20 PM EDTSevere Thunderstorm WarningPHIChester40 min
Jul 8, 4:25 PM EDTSevere Thunderstorm WarningPHIBerks35 min
Jul 8, 4:33 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery42 min
Jul 8, 4:39 PM EDTFlash Flood WarningPHIChester4 hr
Jul 8, 4:54 PM EDTSevere Thunderstorm Warning Considerable damage threatPHIBerks, Chester, Montgomery51 min
Jul 8, 4:56 PM EDTSevere Thunderstorm WarningPHIChester19 min
Jul 8, 5:02 PM EDTFlash Flood WarningPHIChester4 hr
Jul 8, 5:16 PM EDTSevere Thunderstorm Warning Considerable damage threatPHIBucks, Chester, Delaware, Montgomery, Philadelphia29 min
Jul 8, 5:19 PM EDTTornado WarningPHIBucks, Montgomery26 min
Jul 8, 5:20 PM EDTTornado WarningPHIChester, Delaware, Montgomery, Philadelphia25 min
Jul 8, 5:31 PM EDTFlash Flood WarningPHIChester, Delaware4 hr
Jul 8, 5:45 PM EDTFlash Flood WarningPHIChester, Delaware, Montgomery, Philadelphia4 hr
Jul 8, 5:46 PM EDTSevere Thunderstorm WarningPHIDelaware, Philadelphia44 min
Jul 8, 5:52 PM EDTTornado WarningPHIBucks, Montgomery, Philadelphia13 min
Jul 8, 5:53 PM EDTFlash Flood WarningPHIBucks, Montgomery, Philadelphia4 hr
Jul 8, 5:56 PM EDTSevere Thunderstorm Warning Considerable damage threatPHIBucks, Philadelphia49 min
Jul 8, 6:08 PM EDTSevere Thunderstorm WarningPHIBucks34 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.